Lower Bounds for Covering Problems

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this paper we present an Ω(nlog n) lower bound proof for several covering problems including the optimal line bipartition problem, min-max covering by two axis parallel rectangles, discrete and continuous two-center problems, two-line center problem, etc. Our proofs are based on using the 'rotational reduce technique' and well-known lower bound for the maximal gap problem.

Original languageEnglish
Pages (from-to)17-29
Number of pages13
JournalJournal of Mathematical Modelling and Algorithms
Issue number1
StatePublished - 1 Dec 2002


  • Max-gap problem
  • lower bounds
  • reductions

ASJC Scopus subject areas

  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Lower Bounds for Covering Problems'. Together they form a unique fingerprint.

Cite this